# SDR REXA2016092401820

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 26,852 hours, 24,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELASTIC BAND ON SMOKE GOGGLES IS STRETCHED OUT AND UNUSABLE.  REPLACED CAPTAIN`S SMOKE GOGGLE IAW AMM 35-11-12.
